Rule-based integration: An extensive system of symbolic integration rules

Submitted 29 October 2018Published 16 December 2018
Review

Editor: @danielskatz (all papers)
Reviewers: @acolum (all reviews), @rljacobson (all reviews)

Authors

Albert Rich (0000-0002-0792-2775), Patrick Scheibe (0000-0003-0361-9063), Nasser M. Abbasi (0000-0003-1333-1549)

Citation

Rich et al., (2018). Rule-based integration: An extensive system of symbolic integration rules. Journal of Open Source Software, 3(32), 1073, https://doi.org/10.21105/joss.01073

@article{Rich2018, doi = {10.21105/joss.01073}, url = {https://doi.org/10.21105/joss.01073}, year = {2018}, publisher = {The Open Journal}, volume = {3}, number = {32}, pages = {1073}, author = {Albert Rich and Patrick Scheibe and Nasser M. Abbasi}, title = {Rule-based integration: An extensive system of symbolic integration rules}, journal = {Journal of Open Source Software} }
Copy citation string · Copy BibTeX  
Tags

computer algebra system calculus integration antiderivative pattern matching rewriting systems reduction systems

Altmetrics
Markdown badge

 

License

Authors of JOSS papers retain copyright.

This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Public user content licensed CC BY 4.0 unless otherwise specified.
ISSN 2475-9066